American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Jung Kyu Canci and Laura Paladino. Preperiodic points for rational functions defined over a global field in terms of good reduction. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Bo He, Ákos Pintér and Alain Togbé. On simultaneous Pell equations and related Thue equations. Proc. Amer. Math. Soc. 143 (2015) 4685-4693. MR 3391027.
Abstract, references, and article information   
View Article: PDF

[3] Emilio A. Lauret. An asymptotic formula for representations of integers by indefinite hermitian forms. Proc. Amer. Math. Soc. 142 (2014) 1-14.
Abstract, references, and article information   
View Article: PDF

[4] Christoph Baxa. The number of solutions of a diophantine equation over a recursive ring. Proc. Amer. Math. Soc. 141 (2013) 4175-4178.
Abstract, references, and article information   
View Article: PDF

[5] Bo-Hae Im. Concordant numbers within arithmetic progressions and elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 791-800.
Abstract, references, and article information   
View Article: PDF

[6] Martin Widmer. Lipschitz class, narrow class, and counting lattice points. Proc. Amer. Math. Soc. 140 (2012) 677-689. MR 2846337.
Abstract, references, and article information   
View Article: PDF

[7] Elena Yudovina. Diophantine equations and congruences over function fields. Proc. Amer. Math. Soc. 136 (2008) 3839-3850. MR 2425723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia